# SDR DL777011122

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 6,070 hours, 1,148 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SULFER/ELECTRICAL SMELL AFT GALLEY TURNED OFF CHILLERS AND OTHER GALLEY ELEC EQUIP AND SMELL DISSIPATED.  RAN GALLEY COMPONENTS AFT GALLEY, NO UNUSUAL SMELL NOTED.
